# SDR QXEA2019061100245

- Difficulty date: June 11, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 41,993 hours, 44,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMPER ADVISES UNABLE TO OPEN THE AFT PASSENGER DOOR. DOOR IS JAMMED IN ITS CURRENT POSITION. UNABLE TO MOVE. APPEARS OFF TRACK. REMOVED FROM SERVICE. FREED AFT PASSENGER DOOR. FOUND DOOR OUT OF SEQUENCE. RESET AFT PAX DOOR IAW Q400 SPGRG 52-01-01. DOOR OPENS AND CLOSES AS REQUIRED. NO FURTHER DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
